... put me on?
Lamotrigine - I suffer from chronic back pain with associated depression and mood swings. My doctor?
Added 10 Jun 2015:
Weird as my full question did not come through. I suffer from chronic back pain with associated depression and mood swings. My doctor put me on lamotrigine three weeks ago. I get the sleepiness, which is not too disrupting, but a few days ago, I started getting a bad headache, nausea and some indigestion. I know that these can be lamotrigine side effects, but can they develop three weeks after starting the drug?
Lamictal (lamotrigine) is an excellent choice for depression and mood swings. Without knowing the cause of your back pain, can't say much about that.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2016 • 1 answer
Updated 31 Aug 2017 • 3 answers
Updated 6 Dec 2018 • 3 answers
Updated 5 Dec 2017 • 1 answer
Updated 26 Nov 2018 • 5 answers